Q. I am getting periods only with medication. Why?

 

Questions 



Hi doctor,

I am a 23 year old girl. I am suffering from irregular periods for the last two years. With medication period occurs, but the problem persists when the medicine is discontinued. I had my last periods two months back. Tests done for TSH and pelvic ultrasound done. Please guide.

 

 

Answered



Hello,

Welcome to dr.sitehome.info.

  • This is an association of irregular cycle with cystic ovaries as seen by ultrasonography of the abdomen (attachment removed to protect patient identity).
  • This is, I suppose, a polycystic ovarian syndrome, for which you are suffering from irregular and absent menstruation.
  • You need few more investigations to rule out it as a syndrome of cystic ovaries.
  • Now, the basic management varies from patient to patient and it is different from those who are unmarried.
  • However, weight reduction is the basic and first step of all management protocols.
  • So, please let me know your marital status, whether you want to conceive now along with serum levels of LH (luteinizing hormone) and testosterone on day 2 of the cycle.
  • Your TSH (thyroid-stimulating hormone) level is within normal limits, which could rule out any possibility of thyroid disorder.

Revert back with the detailed history to an obstetrician and gynaecologist online –> https://www.dr.sitehome.info/ask-a-doctor-online/obstetrician-and-gynaecologist


 

 

#,#am,#getting,#medication,#only,#periods?,#with,I,Q.,Why

Medical Questions

[], [], [], [], [], [], [], [], [], []

Facebook Comments

Post a comment